Alert archive / California / High Wind Warnings in 2022

High Wind Warning 7, NWS Los Angeles, CA

February 17, 2022

NWS Los Angeles, CA issued this high wind warning at Feb 17, 2022, 2:52 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2022, 2:52 AM PST (10:52 UTC)
Expired
Feb 17, 2022, 3:00 PM PST
In force
12 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

893 
WWUS76 KLOX 171052
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
252 AM PST Thu Feb 17 2022

CAZ054-171400-
/O.UPG.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
/O.NEW.KLOX.HW.W.0007.220217T1052Z-220217T2300Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
252 AM PST Thu Feb 17 2022

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ053-171400-
/O.EXA.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
252 AM PST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph.

* WHERE...Ventura County Mountains.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. Tree limbs could be blown
  down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ044-045-547-171400-
/O.CON.KLOX.WI.Y.0019.220217T1100Z-220217T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Woodland Hills, Northridge, Burbank, and Universal City
252 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected. Strongest across the eastern Ventura County valleys 
  and west and north San Fernando Valley.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys and San Fernando Valley.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. This includes Interstate
  5 and the 23, 101, 118, 170, 210, and 405 freeways. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ046-088-171400-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
252 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Santa Clarita Valley and Santa Monica Mountains.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. This includes Interstate
  5 and Highways 14 and 126 through the Santa Clarita Valley and
  Kanan, Malibu Canyon, Topanga, and Decker Canyon Roads. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-171400-
/O.CON.KLOX.WI.Y.0019.220217T1400Z-220217T2300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
252 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 40 mph 
  expected, mainly from Ventura to the Malibu coast.

* WHERE...Ventura County Coast and Los Angeles County Coast 
  including Downtown Los Angeles.

* WHEN...From 6 AM this morning to 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. This includes Pacific
  Coast Highway, Highway 101, and the 10, 105, 110, 405, 605, and
  710 freeways. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
3 follow-up statements
928 
WWUS76 KLOX 171133
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
333 AM PST Thu Feb 17 2022

CAZ054-171400-
/O.CON.KLOX.HW.W.0007.000000T0000Z-220217T2300Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
333 AM PST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 65 mph.
  Local gusts to 75 mph possible on favored mountain peaks and
  favored mountain valleys.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down large objects such as
  trees and power lines. Power outages are expected. Travel will
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ044-045-547-171400-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Woodland Hills, Northridge, Burbank, and Universal City
333 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected. Strongest across the eastern Ventura County valleys 
  and west and north San Fernando Valley.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys and San Fernando Valley.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. This includes Interstate
  5 and the 23, 101, 118, 170, 210, and 405 freeways. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ046-088-171400-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
333 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Santa Clarita Valley and Santa Monica Mountains.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. This includes Interstate
  5 and Highways 14 and 126 through the Santa Clarita Valley and
  Kanan, Malibu Canyon, Topanga, and Decker Canyon Roads. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ053-171400-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
333 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph.

* WHERE...Ventura County Mountains.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. Tree limbs could be blown
  down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-171400-
/O.CON.KLOX.WI.Y.0019.220217T1400Z-220217T2300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
333 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 40 mph 
  expected, mainly from Ventura to the Malibu coast.

* WHERE...Ventura County Coast and Los Angeles County Coast 
  including Downtown Los Angeles.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and
  make driving difficult, especially for high profile vehicles.
  Gusty cross winds may affect roadways. This includes Pacific
  Coast Highway, Highway 101, and the 10, 105, 110, 405, 605, and
  710 freeways. Tree limbs could be blown down and a few power
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Hall
583 
WWUS76 KLOX 171400
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
600 AM PST Thu Feb 17 2022

CAZ054-172300-
/O.CON.KLOX.HW.W.0007.000000T0000Z-220217T2300Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
600 AM PST Thu Feb 17 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 40 mph with gusts up to 65 mph. 
  Local gusts to 75 mph possible on favored mountain peaks and in 
  favored mountain valleys.

* WHERE...Los Angeles County Mountains excluding the Santa 
  Monica Range.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Damaging winds will blow down large objects such as 
  trees and power lines. Power outages are expected. Travel will 
  be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ044-045-547-172300-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Woodland Hills, Northridge, Burbank, and Universal City
600 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected. Strongest across the eastern Ventura County valleys 
  and west and north San Fernando Valley.

* WHERE...Ventura County Interior Valleys, Ventura County 
  Coastal Valleys and San Fernando Valley.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Gusty cross winds may affect roadways. This includes 
  Interstate 5 and the 23, 101, 118, 170, 210, and 405 freeways. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ046-088-172300-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Santa Monica Mountains Recreational Area-Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
600 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Santa Clarita Valley and Santa Monica Mountains.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Gusty cross winds may affect roadways. This includes 
  Interstate 5 and Highways 14 and 126 through the Santa Clarita 
  Valley and Kanan, Malibu Canyon, Topanga, and Decker Canyon 
  Roads. Tree limbs could be blown down and a few power outages 
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ053-172300-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Mountains-
Including the cities of Lockwood Valley and Mount Pinos
600 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 55 mph.

* WHERE...Ventura County Mountains.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Gusty cross winds may affect roadways. Tree limbs could be 
  blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ040-041-172300-
/O.CON.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, and Long Beach
600 AM PST Thu Feb 17 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 30 mph with gusts up to 40 mph 
  expected, mainly from Ventura to the Malibu coast.

* WHERE...Ventura County Coast and Los Angeles County Coast 
  including Downtown Los Angeles.

* WHEN...Until 3 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and 
  make driving difficult, especially for high profile vehicles. 
  Gusty cross winds may affect roadways. This includes Pacific 
  Coast Highway, Highway 101, and the 10, 105, 110, 405, 605, 
  and 710 freeways. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
271 
WWUS76 KLOX 172304
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
304 PM PST Thu Feb 17 2022

CAZ054-180015-
/O.EXP.KLOX.HW.W.0007.000000T0000Z-220217T2300Z/
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Acton, Mount Wilson, and Sandberg
304 PM PST Thu Feb 17 2022

...HIGH WIND WARNING HAS EXPIRED...

The winds have subsided.

$$

CAZ040-041-044>046-053-088-547-180015-
/O.EXP.KLOX.WI.Y.0019.000000T0000Z-220217T2300Z/
Ventura County Coast-
Los Angeles County Coast including Downtown Los Angeles-
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Malibu, 
Santa Monica, Beverly Hills, Hollywood, Long Beach, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Lockwood Valley, Mount Pinos, Santa Clarita, 
Newhall, Valencia, Woodland Hills, Northridge, Burbank, 
and Universal City
304 PM PST Thu Feb 17 2022

...WIND ADVISORY HAS EXPIRED...

The winds have subsided.

$$

ASR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Feb 16, 10:03 PM PST, 4 hours 49 minutes earlier.

Area forecast discussion, Feb 16, 10:03 PM PST, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1003 PM PST Wed Feb 16 2022

.SYNOPSIS...16/128 PM.

Offshore flow will establish in the wake of an low pressure
system exiting the region. Gusty Santa Ana winds will develop
into Thursday and bring a warming trend to region through Friday.
Another storm system could affect the area early next week and
bring gusty winds along with rain and mountain snow to the region.

&&

.SHORT TERM (WED-SAT)...16/909 PM.

***UPDATE***

Visible satellite shows the fresh dusting of snow covering the
LA/Ventura Co mountains and Antelope Valley foothills thanks to
the recent cold low pressure system that moved through yesterday.
Skies cleared out today, and temperatures trended warmer with good
daytime heating. Interior areas warmed the most from yesterday,
10-15 degrees, with 3-8 degrees of warming for the coasts and
valleys.

Tonight, a few low clouds and reduced visibilities have developed
over the Channel Islands and along the Santa Barbara Central
Coast. These should be short-lived, as offshore winds are expected
to force the marine layer back over the ocean before sunrise.
Currently, not seeing much in the way of gusty offshore winds in
our area yet, but some sub-advisory north winds are affecting the
western Santa Barbara south coast. These winds will ease off
overnight as the LAX-DAG offshore gradient strengthens to near -3
mb.

Santa Ana winds will peak mid-morning Thursday, with the LAX-DAG
gradient reaching -4 to -5 mb. Good cold air advection with
strong winds at upper levels will support NE winds of 20-30 mph
with gusts of 45-50 mph, with isolated gusts to 60 mph over the
area. Current wind advisories for the typical gusty spots from
Ventura to LA County look on track. Left the Ventura Co mountains
out of the wind advisories for now, with models showing borderline
advisory level winds to be short-lived with less upper level
support. The forecast looks on track, with no significant changes.

***From Previous Discussion***

Gradients trending offshore today ahead of our next Santa Ana wind
event that will arrive tonight. Already seeing north winds
developing down the Owens Valley and everything looks on track for
a moderate wind event through Thursday afternoon. Gradients are
not as strong as one might expect but the upper support is decent
and should easily generate advisory level winds in the usual parts
of LA/Ventura Counties with some isolated gusts to 60 mph in the
western San Gabriels. With the good upper support in place
northeast winds should have no problem reaching the coast from
Ventura to Malibu and out over the adjacent coastal waters.

With the offshore push we'll see a corresponding jump in
temperatures for coast/valleys with highs getting back into the
70s most areas.

Winds expected to drop off Thursday afternoon. On Friday we'll see
a little increase in winds by sunrise but with most of the upper
support gone winds should remain below advisory levels. Highs will
climb a few more degrees and the warmest locations will reach the
high 70s and perhaps and isolated 80 or two.

Offshore flow will turn lightly onshore by Saturday afternoon,
resulting in cooling at the coast but little change or in some
cases slightly warmer inland.

.LONG TERM (SUN-WED)...16/147 PM.

Onshore trends will continue into early next week as a low
pressure system slowly makes its way down the coast. As we noticed
yesterday the ECMWF ensembles are taking a much slower track than
the GFS, holding off any significant height falls until at least
Tuesday or even as late as Wednesday which is a good 24-36 hours
slower than the GFS ensembles which are all clustered around
Monday. So we're still in a wait and see mode on this one. As with
the last cold upper low that just departed there is a chance for
very low snow levels and unusual weather developing, but
uncertainties in the track and timing are making this a very low
confidence forecast. Good confidence on a significant cooling
trend, low confidence in the finer details such as rain/snow
chances and winds.

Aside from the rain chances early next week the rest of the week
looks dry with no significant weather issues. Temperatures near
normal and mostly light winds.

&&

.AVIATION...17/0420Z.

At 0400Z, there was no marine inversion or marine layer at KLAX.

Overall, generally high confidence in 06Z TAF package as CAVU
conditions are anticipated for most sites through the period. The
only exception will be KSMX where MVFR VSBYs will likely continue
until 09Z with a 30% chance of IFR CIGs/VSBYs 06Z-12Z. Offshore
flow will increase late tonight and peak late Thursday morning and
afternoon. North to northeast winds can be expected at the usual
terminals in LA and Ventura counties. Some LLWS and light
turbulence will be likely across the mountains and foothills
09Z-00Z.

KLAX...High confidence in 06Z TAF as CAVU conditions are
anticipated through the period. There is a 10-20% chance of
easterly winds near 8 knots 12Z-20Z.

KBUR...High confidence in 06Z TAF as CAVU conditions are
anticipated through the period. 2304Z at KLAX, there was no
marine layer.

&&

.MARINE...16/820 PM.

For the Outer Waters, high confidence in current forecast. SMALL
CRAFT ADVISORY (SCA) level winds and seas will continue through
tonight. For Thursday through Saturday afternoon, winds and seas
will remain below SCA levels. For Saturday night through Monday,
SCA level winds area anticipated with a 30% chance of Gale force
winds across PZZ670 Sunday and Monday.

For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. Through tonight, SCA level seas
will continue. For Thursday through Saturday, winds and seas are
expected to remain below SCA levels. For Sunday and Monday, there
is a 70% chance of SCA level winds, especially during the
afternoon and evening hours.

For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. There is a 70% chance of SCA level
northeast winds late tonight and Thursday. For Thursday night
through Saturday, high confidence in winds and seas remaining
below SCA levels. On Sunday and Monday, there is a 60% chance of
SCA level winds across western sections.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 6 AM to 3 PM PST Thursday for
      zones 40-41. (See LAXNPWLOX).
     Wind Advisory in effect from 3 AM to 3 PM PST Thursday for
      zones 44-45-547. (See LAXNPWLOX).
     Wind Advisory in effect until 3 PM PST Thursday for zones
      46-54-88. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Thursday for
      zones 645-670-673-676. (See LAXMWWLOX).
     Small Craft Advisory in effect from 6 AM to 3 PM PST Thursday
      for zones 650-655. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

A storm system could bring rain and mountain snow with gusty winds
early next week.

&&

PUBLIC...Phillips/MW
AVIATION...RAT
MARINE...RAT
BEACHES...Sweet/Stewart
SYNOPSIS...Hall

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:35 PM PSTSmall Craft AdvisoryLOX19 hr

Nearby

High Wind Warnings in California, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.